# SDR QXEA0101026

- Difficulty date: June 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Guide
- Condition: Worn
- Location: Aleron System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AILERON ANTI-UP FLOAT CABLE GUIDE A STATION 7306 WORN. REPAIRED IAW FOKKER SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14.
